PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 91 | 4 | 379-386
Tytuł artykułu

On intervals containing full sets of conjugates of algebraic integers

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
91
Numer
4
Strony
379-386
Opis fizyczny
Daty
wydano
1999
otrzymano
1999-03-16
poprawiono
1999-06-17
Twórcy
  • Department of Mathematics and Informatics, Vilnius University, Naugarduko 24, 2600 Vilnius, Lithuania
Bibliografia
  • [Du] A. Dubickas, On the maximal conjugate of a totally real algebraic integer, Lithuanian Math. J. 37 (1997), 13-19.
  • [En] V. Ennola, Conjugate algebraic integers in an interval, Proc. Amer. Math. Soc. 53 (1975), 259-261.
  • [Kr] L. Kronecker, Zwei Sätze über Gleichungen mit ganzzahligen Coefficienten, J. Reine Angew. Math. 53 (1857), 173-175.
  • [La] M. Langevin, Solution des problèmes de Favard, Ann. Inst. Fourier (Grenoble) 38 (1988), no. 2, 1-10.
  • [Le] D. H. Lehmer, Factorization of certain cyclotomic functions, Ann. of Math. 34 (1933), 461-479.
  • [Lo] R. Louboutin, Sur la mesure de Mahler d'un nombre algébrique, C. R. Acad. Sci. Paris 296 (1983), 707-708.
  • [Ro] R. M. Robinson, Intervals containing infinitely many sets of conjugate algebraic integers, in: Studies in Mathematical Analysis and Related Topics, Stanford Univ. Press, 1962, 305-315.
  • [SZ] A. Schinzel and H. Zassenhaus, A refinement of two theorems of Kronecker, Michigan Math. J. 12 (1965), 81-85.
  • [Sc] I. Schur, Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math. Z. 1 (1918), 377-402.
  • [Za] T. Zaïmi, Minoration du diamètre d'un entier algébrique totalement réel, C. R. Acad. Sci. Paris 319 (1994), 417-419.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav91i4p379bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.